Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having problem with ear, itchy, pus coming with blood. Given antibiotics. What is this?

I having problem with my ear for the past 2 yrs. puss coimg out from my Ear everytime when its itch , i went to the doctor and they usually gave me antibiotic and sometime a ear drop . The problem is that it keep coming back and now my ear is having a slimy yellowish discharge in the ear canal and sometime blood. Its begining to feel pain and itchy.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

You seem to have a chronic ear problem which must be properly examined after cleaning the ear canal so that a permanent solution can be given to you.

You need to go for an ENT consultation who will request for an audiological assessment along with a CT of the temporal bone to analyze the middle ear pathology and based on these reports the final treatment can be decided upon

Meanwhile please do not meddle with ear buds and do not allow water to enter the ear canal especially during head bath.

hope you recover soon


Dr Sriram Nathan
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor